MAUDE Adverse Event Report: ST PAUL CLEO SUB-Q INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CLEO SUB-Q INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7231-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had blood in the tubing.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device serial number/lot number is unknown device manufacturing date and device expiration date could not be determined.Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.No product sample nor photos were received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# (b)(4)., corrected data: d1: brand name cleo sub-q infusion set.
 
Event or Problem Description
Patient reports feet pain.No signs of infection or pump error; a pump was not part of this event.

Brand Name
CLEO SUB-Q INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15502890
Report Number3012307300-2022-20491
Device Sequence Number12724846
Product Code FPA
UDI-Device Identifier30610586028407
UDI-Public30610586028407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7231-24
Device Catalogue Number21-7231-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2022
Supplement Date Received by Manufacturer03/04/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale